MathSciNet Relay Station
MathSciNet bibliographic data
MR1128460 33C10 (41A60 65D20)
Elbert, Á. An approximation for the zeros of Bessel functions. Numer. Math. 59 (1991), no. 7, 647–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement